# SDR ASAA9810108

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHT AT ROW 18 WS FOUND INOPERATIVE.  REPLACED LAMP HOLDER AND LENS.  LIGHT OPERATED NORMALLY.  (M)
